All Issues

Vol.10, 2020
Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 10, Number 5, 2020, Pages 2163-2183                                                                DOI:10.11948/20190360
A basis of hierarchy of generalized symmetries and their conservation laws for the (3+1)-dimensional diffusion equation
Jean Juste Harrisson Bashingwa,Abdul Kara
Keywords:Recursion operators, generalized symmetries, conservation laws.
      We determine, by hierarchy, dependencies between higher order linear symmetries which occur when generating them using recursion operators. Thus, we deduce a formula which gives the number of independent generalized symmetries (basis) of several orders. We construct a basis for conservation laws (with respect to the group admitted by the system of differential equations) and hence generate infinitely many conservation laws in each equivalence class.
PDF      Download reader